RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 1, Pages 11–14 (Mi dan44139)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Conditions for invertibility of operators with a convex rationally independent system of shifts

A. B. Antonevich

V. I. Lenin Belorusskii State University

Full text: PDF file (474 kB)

Bibliographic databases:
UDC: 513.88+517.9
Presented: В. С. Владимиров
Received: 01.09.1980

Citation: A. B. Antonevich, “Conditions for invertibility of operators with a convex rationally independent system of shifts”, Dokl. Akad. Nauk SSSR, 256:1 (1981), 11–14

Citation in format AMSBIB
\Bibitem{Ant81}
\by A.~B.~Antonevich
\paper Conditions for invertibility of operators with a convex rationally independent system of shifts
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan44139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0599090}
\zmath{https://zbmath.org/?q=an:0475.47032}


Linking options:
  • http://mi.mathnet.ru/eng/dan44139
  • http://mi.mathnet.ru/eng/dan/v256/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Antonevich, “Variational principles for spectral radii of positive functional operators”, Journal of Mathematical Sciences, 149:4 (2008), 1345–1358  mathnet  crossref  mathscinet
    2. A. B. Antonevich, K. Zajkowski, “Variational principles for the spectral radius”, Sb. Math., 197:5 (2006), 633–680  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:43
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020